# SDR ASOA20130830064C

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 32,410 hours, 24,377 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 176
- Condition: Faulty
- Location: Windshield Heat
- Part time: 19,216 hours, 13,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED BURNING ODOR WITH WINDSHIELD HEAT NR 1 ON. MX INSPECTED AND REPLACED THE NR 1 WINDSHIELD HEAT CONTROLLER. OPS CHECKED GOOD.
